• Image 1

100 Non-Aspirin Packs with 2 Tablets

$9.99

Product Description

100 Non-Aspirin Packs with 2 Tablets

No. FANA CS

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Acetaminophen 325 mg.

Product Reviews

Write Review

This product hasn't received any reviews yet. Be the first to review this product!

Quantity:
SKU:
FANA CS
Weight:
1.00 LBS
Shipping:
Free Shipping